RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 7  


Approximate global minimization of nonconvex functions that are close to convex
V. V. Voloshinov, E. S. Levitin
771
Properties of the solutions to the task of routing in the network with virtual circuits
N. S. Vasil'ev
785
Analytical solution of the radiation-transfer problem in a periodic medium
M. G. Muradyan
794
Algorithms based on bilinear finite elements for iterative methods with split boundary conditions for a Stokes-type system in a strip under the periodicity condition
B. V. Pal'tsev, I. I. Chechel'
799
Algorithms for solving a problem of data assimilation
E. I. Parmuzin, V. P. Shutyaev
816
On the Newton principle for the Helmholtz equation
Yu. V. Zasorin
828
Exact solutions to a steady-state radiation-transfer equation in one-dimensional planar and spherical geometries
V. I. Gryn'
841
Numerical simulation of the global distribution of electric potential over the Earth's ionosphere
R. Yu. Luk'yanova, B. A. Samokish, V. M. Uvarov
862
New methods in the dynamic linear theory of open waveguide resonators
Yu. K. Sirenko, V. P. Shestopalov, N. P. Yashina
869
Heat propagation in a planar zero-momentum turbulent wake
V. N. Grebenev
878
Flow separation and the nonuniqueness of solutions to axisymmetric boundary-layer equations
G. L. Korolev
887
A choice of the regularization parameter in solving convex extremal problems
I. P. Ryazantseva
895
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020